Epidural injection complication?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Red_34
Forum Moderator


Date Joined Apr 2004
Total Posts : 23413
   Posted 7/16/2008 5:19 AM (GMT -7)   
I had an epidural injection yesterday in my neck and of course steroids always make me a jittery mess so I got almost no sleep last night.  But when I got out of bed, I noticed my face, neck and chest was extremely flushed.  I don't know if this is a normal side effect of these things or not. Has anyone ever experienced this?  I tend to flush easily anyway since I'm fair skin with freckles but now I look like Rudolph! Oh this flush burns a bit too.
 @--->--SHERRY--<---@
Moderator for Allergies/Asthma and Co-moderator for UC
~Left sided Uc-'92-Colazal(9 daily),6mp(50-100mgs), Hydrocortisone E's, Prilosec,Biotin,Forvia,Pro-Bio**Unable to tolerate Asacol, Rowasa or Canasa**~Year-round allergies-Singulair, Allegra
~Secondary Reynauds Syndrome-'04-Norvasc~Spinal Stenosis~Sacroiliitis-epidural injections~bulging and herniated discs C5,C6&C7~2nd epidural injection 8/14
To help Healingwell - click here: DONATE
 
 
 
 

 
 


Chartreux
Veteran Member


Date Joined Aug 2006
Total Posts : 9622
   Posted 7/16/2008 6:41 AM (GMT -7)   
It says you can get flushed with the steroid injections. You might wanna call the doctor and tell them about the burning. Have you used a ice pack? after the injections and for the first 34 hours your supposed to use a ice pack. Hope this helps. So sorry you have to go thru injection hell sherry! But welcome to the club...Just Jokin...
Hope you can get relief.
Soft Hugz and Well wishes to you....
************************
* Asthma
* Allergies
* Osteoarthritis
* Spinal Stenosis
* Mild DDD
* Enlarged
Pituitary Gland
* Fibromyalgia
*************************

Patient: "I always see spots with my eyes"
Doctor: "Didn't the new glasses help?"
Patient "Yes, now I see the spots clearer"


Red_34
Forum Moderator


Date Joined Apr 2004
Total Posts : 23413
   Posted 7/16/2008 7:04 AM (GMT -7)   
No, I didn't use an ice pack - the doc didn't mention it. I guess I should have eh? For my next one, I will be using it for sure. Do you think that will stop the flushing next time? Actually the injection wasn't that bad really and today I feel a ton better already. I was just shocked when I seen my florid red face in the mirror this morning! :)
 @--->--SHERRY--<---@
Moderator for Allergies/Asthma and Co-moderator for UC
~Left sided Uc-'92-Colazal(9 daily),6mp(50-100mgs), Hydrocortisone E's, Prilosec,Biotin,Forvia,Pro-Bio**Unable to tolerate Asacol, Rowasa or Canasa**~Year-round allergies-Singulair, Allegra
~Secondary Reynauds Syndrome-'04-Norvasc~Spinal Stenosis~Sacroiliitis-epidural injections~bulging and herniated discs C5,C6&C7~2nd epidural injection 8/14
To help Healingwell - click here: DONATE
 
 
 
 

 
 


straydog
Forum Moderator


Date Joined Feb 2003
Total Posts : 13451
   Posted 7/16/2008 11:32 AM (GMT -7)   
I did this every time I was given steroid shots of any kind. My face and chest always looked sunburned and the skin felt sensative. It was just typical steroid side feect per my dr. Susie


Red_34
Forum Moderator


Date Joined Apr 2004
Total Posts : 23413
   Posted 7/16/2008 1:01 PM (GMT -7)   
I called the nurse today and explained the situation, she basically said to take Tylonel (since I can't take Nsaids - not sure what Tylonel is going to do but ok) and Benedryl. I can't take Benedryl during the day because I am the primary caregiver to my gma. But tonight if I am still red like a lobster, I guess I will take it. I am supposed to call tomorrow if I am still beat red.

But glad to know that I'm not having a major reaction to it though!
 @--->--SHERRY--<---@
Moderator for Allergies/Asthma and Co-moderator for UC
~Left sided Uc-'92-Colazal(9 daily),6mp(50-100mgs), Hydrocortisone E's, Prilosec,Biotin,Forvia,Pro-Bio**Unable to tolerate Asacol, Rowasa or Canasa**~Year-round allergies-Singulair, Allegra
~Secondary Reynauds Syndrome-'04-Norvasc~Spinal Stenosis~Sacroiliitis-epidural injections~bulging and herniated discs C5,C6&C7~2nd epidural injection 8/14
To help Healingwell - click here: DONATE
 
 
 
 

 
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 8:51 PM (GMT -7)
There are a total of 2,732,384 posts in 301,013 threads.
View Active Threads


Who's Online
This forum has 151175 registered members. Please welcome our newest member, melissapsa.
302 Guest(s), 15 Registered Member(s) are currently online.  Details
PeteZa, desert bound, Ides, Gear, Scaredy Cat, Girlie, magoo2, Uniform Charlie, Canaveral, poohcheez, Mustard Seed, puppylover, Ggrlsav, Mister Mike, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer